| Catalog Number |
11-165228 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that when the cup was opened, there was a hair found in the packaging.There was no known impact or consequences to the patient.It was reported no further information is available.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6 -no product was returned or pictures provided; visual evaluation could not be performed.-review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.-medical records were not provided for review.-a definitive root cause cannot be determined.-complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.